Jump to content
CrazyBoards.org

Could this be a symptom or unrelated to illness


Recommended Posts

During the morning I feel fine and atleast 90% mentally healthy. Then as the day goes on hour by hour I feel my mood dropping. My sleep has been fine. I mean I don't seem to sleep straight through the night. I usually wake up after about 5-6 hours of sleep then sleep another 3-4 hours. So around 8 a night. But one thing I have noticed is around night time I notice my mood tends to dip down. I tried doubling the dose with no luck. Then I tried taking the med(latuda) earlier in the day. This led to crazy racing thoughts and my hands trembling which made me more anxious and shaking in the bed trying to sleep. I notice this happening around 3 pm. I usually wake up at 10 am. Take the pill at 10 pm. So yeah around 3 pm is when I notice a change in mood.

While it happens I usually feel more and more tired. My head seems to really feel tired more than rest of my body. I'm not sure what I can do about this. I would love to be able to go out late at night but its impossible when I feel this way. I don't feel like I can handle going out at night because I feel like i'm going to have a breakdown when its late. I also feel a good amount of anxiety each day. Currently i'm on just ambien and latuda. Do you guys think this is depression? or what could this be? I'm trying to find the words to discuss this with my doctor but i'm not sure how to describe it besides feeling very tired at around 3-4 clock during the day. And feeling like my mind is cloudy and everything is a blur. Not really sure what to do about this but feel free to ask me questions so I can communicate with my doctor better.

Link to comment
Share on other sites

Yah i agree with Sue about dividing the dosage and explaining to your pdoc. It's kind of hard to follow what's going on here exactly, with what u are saying. As i understaand it u take the pill around 10pm. and usually the problems are around 3pm when taking it the night before. But when u take it during the day which u tried, the problem is at night.

I would refer to possibly being somewhat to do with your circadian rhythym since you complain about mood dipping at night. That's just a bit of a suggestion, so that could help in trying to understand what's going on.

Link to comment
Share on other sites

I'd agree on talking to pdoc. I'm not sure what your dx is, can you clarify? Also, have you ever tried any other meds?

I find the later it gets, the harder it is for me to function. This has been this way for awhile.... The stress just builds up over the course of the day. I have meds that help with that, slightly, but it takes a while to get there, and I've pretty much accepted that early in the day is my best time. It just so happens to be.

Anna

Link to comment
Share on other sites

I'd agree on talking to pdoc. I'm not sure what your dx is, can you clarify? Also, have you ever tried any other meds?

I find the later it gets, the harder it is for me to function. This has been this way for awhile.... The stress just builds up over the course of the day. I have meds that help with that, slightly, but it takes a while to get there, and I've pretty much accepted that early in the day is my best time. It just so happens to be.

Anna

Bipolar 1. I was on seroquel, risperdal,saphris,symbyax,geodon,abilify lamictal lexapro,sinequan,cymbalta...i'm currently taking ambien latuda and my doctor just prescribed prozac. I definitely understand what you mean about it being harder to function later in the day. I use to take night classes at college but that was when I took the meds at 3-4 am and woke up at 4-5 pm. I then switched to taking meds at 8 pm last fall and since last winter have been taking them at 10 pm. I'm not sure if i'm happier taking them at 10 pm or 3 am to be honest. It can be pretty fun staying up late. I guess the days of waking up and sleeping when I want are over?

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...